# SDR DALA1231845810

- Difficulty date: May 12, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 7,074 hours, 2,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 26c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS DISCOVERED THAT SEAT 26C HAS ONE EMERGENCY PATH LIGHT RED MODULES LENS MISSING AND LAMPS BROKEN.  REMOVED AND REPLACED EMERGENCY PATH LIGHT ASSY AT  SEAT 26C, OPERATES NORMALLY.
